MathSciNet Relay Station
MathSciNet bibliographic data
MR1039258 (91g:54047) 54F15 (54C05 54D05)
Katsuura, Hidefumi The nonexistence of a continuous surjection from a continuum onto its square. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1129–1140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement